Show simple item record

dc.contributor.author Saab, P.
dc.contributor.author Robdera, M.A.
dc.date.accessioned 2012-05-09T13:02:35Z
dc.date.available 2012-05-09T13:02:35Z
dc.date.issued 2011
dc.identifier.citation Saab, P. & Robdera, M.A. (2011) Vector measures of bounded semivariation and associated convolution operators, Glasgow Mathematical Journal. Vol. 53, No. 2, pp.333–340 en_US
dc.identifier.issn 0017-0895 (Print)
dc.identifier.issn 1469-509X (Online)
dc.identifier.uri http://hdl.handle.net/10311/1004
dc.description the symbols on the abstract may differ from the original script en_US
dc.description.abstract Let G be a compact metrizable abelian group, and let X be a Banach space. We characterize convolution operators associated with a regular Borel X-valued measure of bounded semivariation that are compact (resp; weakly compact) from L1(G), the space of integrable functions on G into L1(G)ˇ⊗X, the injective tensor product of L1(G) and X. Along the way we prove a Fourier Convergence theorem for vector measures of relatively compact range that are absolutely continuous with respect to the Haar measure. en_US
dc.language.iso en en_US
dc.publisher Glasgow Mathematical Journal Trust, http://journals.cambridge.org/action/displayJournal?jid=GMJ en_US
dc.subject Vector measures en_US
dc.subject Bounded semivariations en_US
dc.subject Convolution operators en_US
dc.title Vector measures of bounded semivariation and associated convolution operators en_US
dc.type Published Article en_US
dc.link http://journals.cambridge.org/download.php?file=%2FGMJ%2FGMJ53_02%2FS0017089510000741a.pdf&code=f2f129220e2173675367dab8427fc72d en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search UBRISA


Advanced Search

Browse

My Account